# SDR FDEA200911113928

- Difficulty date: November 11, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOORBEAM IS CORRODED AT STA 365 BETWEEN BL 0 TO RBL 24.75.  REMOVED CORROSION. REMOVED 0.020 FROM .125 ORIGINAL. OUT OF LIMITS IAW SRM 53-00-51.  REMOVED PREVIOUS REPAIR FROM LBL 14-RBL 68 IAW SRM 51-40-02.  FABRICATED -1 CHORD FROM PN BAC1505-100617/20 BATCH NR 1684385. RECEIVED NEW -2 AND -3 ANGLES IAW TRAVELER NR T9/809609.  RECEIVED NEW -4 AND -5 STRAPS IAW TRAVELER NR T9/809610.  INSTALLED REPAIR AT STA 365 FLOORBEAM LBL 14-RBL 68 IAW SRM 53-00-51 REPAIR 3 FIG 201.  MAJOR REPAIR
